Please login (Members) to view content or
(Nonmembers) this article.
0

No votes yet

Chemotherapy-Induced Nausea and Vomiting

Catherine M. Bender
Roxanne W. McDaniel
Kathleen Murphy-Ende
Mary Pickett
Cynthia N. Rittenberg
Miriam P. Rogers
Susan M. Schneider
Rowena N. Schwartz
CJON 2002, 6(2), 94-102 DOI: 10.1188/02.CJON.94-102

Nausea and vomiting (N&V) is among the most distressing side effects of chemotherapy, despite the development of more efficacious antiemetic agents. As many as 60% of patients who receive cancer chemotherapy experience some degree of N&V. However, the actual incidence is difficult to determine with accuracy because of the variety of drugs, doses, and health conditions of the patients who receive cancer treatments. This article examines the state of the science related to chemotherapy-induced nausea and vomiting and reviews both pharmacologic and behavioral strategies that have demonstrated efficacy in managing these distressing symptoms.

Members Only

Access to this article is restricted. Please login to view the full article.

Not a current ONS Member or journal subscriber?
Join/Renew Membership or